Proceedings of the Japan Academy, Series A, Mathematical Sciences

Local deformation of pencil of curves of genus two

Eiji Horikawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 7 (1988), 241-244.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513175

Digital Object Identifier
doi:10.3792/pjaa.64.241

Mathematical Reviews number (MathSciNet)
MR974083

Zentralblatt MATH identifier
0668.14026

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32J15: Compact surfaces

Citation

Horikawa, Eiji. Local deformation of pencil of curves of genus two. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 7, 241--244. doi:10.3792/pjaa.64.241. https://projecteuclid.org/euclid.pja/1195513175


Export citation

References

  • [1] Brieskorn, E.: Uber die Auflosung gewisser Singularitaten von holomorphen Abbildungren. Math. Ann., 166, 76-102 (1966).
  • [2] Brieskorn, E.: Die Auflosung der rationalen Singularitaten holomorpher Abbildungen. ibid., 178, 255-270 (1968).
  • [3] Horikawa, E.: On deformations of quintic surfaces. Invent. Math., 31, 43-85 (1975).
  • [4] Horikawa, E.: On algebraic surfaces with pencils of curves of genus 2. Complex Analysis and Algebraic Geometry. A Collection of Papers dedicated to K. Kodaira. Iwanami Shoten, Publishers and Cambridge Univ. Press, pp. 79-90 (1977).
  • [5] Tjurina, G. N.: Resolution of singularity of flat deformations of rational double points. Funct. Anal. Appl., 43, 77-83 (1970).